# SDR REXA2021082500638

- Difficulty date: August 14, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323645
- Condition: Corroded
- Location: Bs 300 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA INTERNAL DOUBLER CORRODED AT FS 300 STR 27. - REMOVED & REINSTALLED TCAS ANTENNA IAW CRJ 900 AMM 34-43-01-001-400-801-A03, REMOVED AND REPLACED ANTENNA DOUBLER IAW SRM 51-42-06-001-A01, 51-40-11-001-001-A01, OPS CHECK IAW AMM 34-43-00-710-801-A01, RESTORED SURFACE IAW SRM 51-25-01-001-001-A01, NO FAULTS NOTED.
